Alos, Elisa and Ewald, Christian-Oliver (2007): Malliavin differentiability of the Heston volatility and applications to option pricing.
Download (233kB) | Preview
We prove that the Heston volatility is Malliavin differentiable under the classical Novikov condition and give an explicit expression for the derivative. This result guarantees the applicability of Malliavin calculus in the framework of the Heston stochastic volatility model. Furthermore we derive conditions on the parameters which assure the existence of the second Malliavin derivative of the Heston volatility. This allows us to apply recent results of the first author  in order to derive approximate option pricing formulas in the context of the Heston model. Numerical results are given.
|Item Type:||MPRA Paper|
|Institution:||University of St.Andrews, School of Economics and Finance|
|Original Title:||Malliavin differentiability of the Heston volatility and applications to option pricing|
|Keywords:||Malliavin calculus; stochastic volatility models; Heston model; Cox- Ingersoll-Ross process; Hull and White formula; Option pricing|
|Subjects:||G - Financial Economics > G1 - General Financial Markets > G13 - Contingent Pricing ; Futures Pricing
G - Financial Economics > G1 - General Financial Markets > G11 - Portfolio Choice ; Investment Decisions
C - Mathematical and Quantitative Methods > C0 - General > C02 - Mathematical Methods
|Depositing User:||Christian-Oliver Ewald|
|Date Deposited:||16. May 2007|
|Last Modified:||12. Feb 2013 04:44|
 Borodin, A.N., Salminen, P. Handbook of Brownian motion-facts and formulae. Second edition. Probability and its Applications. Birkh¨auser Verlag, Basel (2002).  Bossy, M. Diop, A. An efficient discretization scheme for one dimensional SDE’s with a diffusion coefficient function of the form |x|α, ∈ [1/2, 1). Rapport de recherche, Institut Nationale de Recherche en Informatique et en Automatique (INRIA), No. 5396, Decembre 2004  Alos, E. An extension of the Hull and White formula with applications to option pricing approximation. Finance and Stochastics, volume 10 (3), pg.353-365 (2006)  Alos,E; Leon, J.A.; Vives, J. On the shorttime behavior of the implied volatility for jump-diffusion models with stochastic volatility. UPF working paper. (2006)  Alos, E.; Nualart, D. An extension of Itˆo’s formula for anticipating processes. Journal of Theoretical Probability, 11 (2) (1998)  Detemple, J.; Garcia, R.; Rindisbacher, M. Representation formulas for Malliavin derivatives of diffusion processes. Finance and Stochastics Volume 9, Number 3 (2005)  Geman, H. Bessel Processes, Asian Options and Perpetuities. Mathematical Finance, Vol. 3, No. 4 (1993)  Heston, S.L.; A Closed-Form Solution for Options with Stochastic Volatility with Applications to Bond and Currency Options; Review of Financial Studies, Vol.6, Issue 2 (1993)  Hull, J.; White, A. The Pricing of Options on Assets with Stochastic Volatilities. The Journal of Finance, Vol. XLII No. 2 (1987)  Karatzas, I.; Shreve, S.-E. Brownian motion and stochastic calculus. Graduate Texts in Mathematics, 113. New York etc. Springer-Verlag (1988)  Nualart, D. The Malliavin calculus and related topics. Probability and Its Applications. Springer-Verlag (1995).  Yor, M. Some Aspects of Brownian Motion. Part 1 : Some Special Functionals. Lecture Notes in Math, ETH Zurich. Basel : Birkhaeuser (1992)